# SDR ASAA2021092636091

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 32,987 hours, 10,621 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Heat Exchanger
- Part number: 118411934
- Part serial: YP029781
- Condition: Failed
- Location: #2 Engine
- Part time: 6,698 hours, 2,029 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE CHECK FAILED ON FUEL INLET TUBE ON #2 ENGINE MAIN OIL/FUEL HEAT EXCHANGER. GROUNDED - YES. REPLACED #2 ENGINE MAIN OIL/FUEL HEAT EXCHANGER PER B737-900ER AMM 79-21-02. LEAK CHECK GOOD.
